MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC SOVEREIGN COMPACT; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC SOVEREIGN COMPACT; UNIT, PHACOFRAGMENTATION
Model Number CMPR680300
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight, ethnicity - there was no patient involvement.Event date is unknown, not provided.Email is unknown, not provided.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The customer reported that their sovereign compact system was smoking.The system has been unplugged and moved to a safe area.No injury was reported.
 
Additional Manufacturer Narrative
Correction: h6: type of investigation code should have been 4114 and not 3331, 4109 and 4110.The device evaluation was not performed at the time of submission of initial report.

Brand Name
SOVEREIGN COMPACT
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key12103682
Report Number3006695864-2021-08027
Device Sequence Number14450385
Product Code HQC
UDI-Device Identifier05050474514782
UDI-Public(01)05050474514782
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMPR680300
Device Catalogue NumberCMPR680300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1